# SDR 2001UALA02096

- Difficulty date: October 7, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 297, RBL 34  CORRODED. MAJOR REPAIR ACCOMPLISHED.  INSTALLED UPPER SURFACE STRAP REPAIR STA 297, RBL 41 TO RBL 47.5.
